MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EQUALIZER?; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EQUALIZER?; CATHETER, PERCUTANEOUS
Model Number M001171100
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Ischemia (1942); Embolism/Embolus (4438)
Date of Event 03/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Good faith effort attempts were made to retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that the balloon mobilized, and patient complications occurred.A 33mm 100cm equalizer balloon was selected for an organ procurement.After inflation of the balloon in the descending thoracic aorta, the cardiopulmonary bypass (cpb) decreased.The balloon mobilized spontaneously and rose to the ascending aorta.Consequently, the procedure was stopped.It was reported that loss of liver and kidney grafts occurred.
 
Additional Manufacturer Narrative
H6: patient codes (1): updated from ischemia to embolism/embolus.Good faith effort attempts were made to retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description

Brand Name
EQUALIZER?
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22096000
Report Number2124215-2025-33458
Device Sequence Number8059981
Product Code MJN
UDI-Device Identifier08714729402404
UDI-Public(01)08714729402404(17)260424(10)35127151
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140273
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2026
Device Model NumberM001171100
Device Catalogue NumberM001171100
Device Lot Number0035127151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date05/28/2025
Supplement Report FDA Received Date02/04/2026
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown